Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Joram Lindenstrauss and Lior Tzafriri
Title: Classical Banach spaces.
Additional book information: Ergebnisse der mathematik und ihrer Grenzgebiete, no. 92, Springer-Verlag, Berlin, Heidelberg, New York, 1977, xiii + 190 pp.

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografje Math., Warszawa, 1932.
  • 2. M. M. Day, Normed linear spaces, Springer-Verlag, Berlin and New York, 1958. MR 94675
  • 3. M. M. Day, Normed linear spaces, 3rd ed., Springer-Verlag, Berlin and New York, 1973. MR 344849
  • 4. J. Diestel, Geometry of Banach spaces-Selected topics, Lecture Notes in Math., vol. 485, Springer-Verlag, Berlin and New York. MR 461094
  • 5. J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, vol. 15, Amer. Math. Soc., Providence, R.I., 1977. MR 453964
  • 6. H. E. Lacey, The isometric theory of classical Banach spaces, Springer-Verlag, Berlin and New York, 1974. MR 493279
  • 7. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, Lecture Notes in Math., vol. 338 Springer-Verlag, Berlin and New York, 1973. MR 415253
  • 8. J. T. Marti, Introduction to the theory of bases, Springer Tracts in Natural Philos., vol. 18, Springer-Verlag, Berlin and New York, 1969. MR 438075
  • 9. H. H. Schaefer, Banach lattices and positive operators, Grundlehren der Math. Wiss., Band 215, Springer-Verlag, Berlin and New York, 1974. MR 423039
  • 10. J. J. Schaffer, Geometry of spheres in normed spaces, Lecture Notes in Pure and Applied Math., vol. 20, New York, 1976. MR 467256
  • 11. Z. Semadeni, Banach spaces of continuous functions, Monografie Mat., Tom 55, PWN, Warsaw, 1971.
  • 12. I. Singer, Bases in Banach spaces, I, Grundlehren der Math. Wiss., Band 154, Springer-Verlag, Berlin and New York, 1970. MR 298399

Review Information:

Reviewer: W. B. Johnson
Journal: Bull. Amer. Math. Soc. 1 (1979), 230-232
DOI: https://doi.org/10.1090/S0273-0979-1979-14565-8
American Mathematical Society